Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Trying to conceive. Taking clomid. Had light brown discharge which turned darker later. Reason?

hI, im 28 and ttc for over one yr now. was placed on clomid by a gynecologist on the 12th October 2012(2nd day of my period). on the 27th of October i started noticing a light brown discharge it continued till the 1st of November when i met(did the deed) with my husband, after then its been light red (not bright) till the 13th November when the flow came out darker and more like a normal period but not a enough to fill a pad for 8hrs, it actually comes more when i wipe. im so worried. i dont want to go for a test to hear o -ve . my cycle is usually 32-35days. your response pls
Asked On : Sun, 18 Nov 2012
Answers:  0 Views:  15 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor